Advanced search
Add to list

On multiple blocking sets in Galois planes

(2007) ADVANCES IN GEOMETRY. 7(1). p.39-53
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Blokhuis, A et al. “On Multiple Blocking Sets in Galois Planes.” ADVANCES IN GEOMETRY 7.1 (2007): 39–53. Print.
APA
Blokhuis, A, Lovasz, L., Storme, L., & Szdnyi, T. (2007). On multiple blocking sets in Galois planes. ADVANCES IN GEOMETRY, 7(1), 39–53.
Chicago author-date
Blokhuis, A, L Lovasz, Leo Storme, and T Szdnyi. 2007. “On Multiple Blocking Sets in Galois Planes.” Advances in Geometry 7 (1): 39–53.
Chicago author-date (all authors)
Blokhuis, A, L Lovasz, Leo Storme, and T Szdnyi. 2007. “On Multiple Blocking Sets in Galois Planes.” Advances in Geometry 7 (1): 39–53.
Vancouver
1.
Blokhuis A, Lovasz L, Storme L, Szdnyi T. On multiple blocking sets in Galois planes. ADVANCES IN GEOMETRY. 2007;7(1):39–53.
IEEE
[1]
A. Blokhuis, L. Lovasz, L. Storme, and T. Szdnyi, “On multiple blocking sets in Galois planes,” ADVANCES IN GEOMETRY, vol. 7, no. 1, pp. 39–53, 2007.
@article{415114,
  author       = {Blokhuis, A and Lovasz, L and Storme, Leo and Szdnyi, T},
  issn         = {1615-715X},
  journal      = {ADVANCES IN GEOMETRY},
  language     = {eng},
  number       = {1},
  pages        = {39--53},
  title        = {On multiple blocking sets in Galois planes},
  volume       = {7},
  year         = {2007},
}

Web of Science
Times cited: